# SDR A6WA201542384

- Difficulty date: February 8, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 26,577 hours, 25,717 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL COMING FROM FLIGHT DECK.  REMOVED EXTERNAL POWER & SMELL WENT AWAY.
